Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dizziness, palpitations, headaches, irregular pulse. Kidney removal surgery done. Causes for symptoms?

I ve had a kidney removed 3 weeks ago. Blood pressure is fine & kidney function is starting to improve. However I have days when I feel terribly dizzy, palpitation that wakes me at night & throbbing headache mainly when lying down. General health is very good. My pulse can vary from weak, fast to pounding, normal. It seems all over the place. It often weakens & gets faster when I start to move after resting. Have you got an explanation?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thank u for choosing HCM...
Headache, palpitation, tiredness are due to dialysis and very common symptom following nephrectomy...
Its also caused due to blood loss during surgery and hence anemia...
After rest when you try to move around your blood column will shift to your legs and hence heart struggles to pump blood to all vital organs like brain,all visceral organs and hence you get dizzy...
Just talk about your complaints to your doctor and get cardiological examination once...

Everything will be alright..
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor